Domov » Osebje » dr. Darja Rupnik Poklukar » Bibliografija

Bibliografija

 

  1. RUPNIK POKLUKAR, Darja. Nonlinear filtering for jump-diffusions. Journal of Computational and Applied Mathematics, 197 (2006), iss. 2, 558-567.
  2. KRČMAR, Stjepan, RUPNIK POKLUKAR, Darja. Comparison of the efficiency of three types of canopy traps on the collection of horse flies (diptera: tabanidae). Entomologia generalis, 33 (2011), No 1/2, 115-123.
  3. ERVEŠ, Rija, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. On vulnerability measures of networks. V: BABIĆ, Zoran (ur.). [KOI 2012, 14th International Conference on Operational Research, Trogir, Croatia, September 26 – 28, 2012, (Croatian operational research review, ISSN 1848-0225, Vol. 4). Zagreb: Croatian Operational Research Society. 2013, vol. 4, 318-333.
  4. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. The reliability Hosoya-Wiener polynomial. V: ZADNIK STIRN, Lidija (ur.), et al. SOR ’13 proceedings, 12th International Symposium on Operational Research in Slovenia Dolenjske Toplice, Slovenia, September 25-27, 2013. Ljubljana: Slovenian Society Informatika, Section for Operational Research. 2013, 155-159.
  5. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. On the reliability Wiener number. Iranian journal of mathematical chemistry, 5 (2014), No 2, 107-118.
  6. KALJUN, David, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Heuristics for optimization of LED spatial light distribution model. Informatica : an international journal of computing and informatics, 39 (2015), no. 2, 147-159.
  7. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. The reliability Wiener number of cartesian product graphs. Iranian journal of mathematical chemistry, 6 (2015), no. 2, 129-135.
  8. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Reliability Hosoya-Wiener polynomial of double weighted trees. Fundamenta informaticae, 147 (2016), nr. 4, 447-456, doi: 10.3233/FI-2016-1416.
  9. ŽEROVNIK, Janez, RUPNIK POKLUKAR, Darja. Elementary methods for computation of quartiles. Teaching statistics, 39 (2017), iss. 3, 88-91, doi: 10.1111/test.12133.
  10. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. On definition of sample quartiles. V: ZADNIK STIRN, Lidija (ur.), et al. SOR ’17 proceedings. Ljubljana: Slovenian Society Informatika, Section for Operational Research. 2017, 338-343.